# SDR DALA2017052604310

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,738 hours, 30,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN BS 629, LONGERON 28L - 30L.  REPAIRED IAW SRM 51-40-08, 51-44-02 PARA 4, AND 51-41-05 PARA 8.
